# SDR CALA2022040600910

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 3,380 hours, 1,141 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 7 To 38d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT ENDBAY TRIM SHROUDS ARE LOOSE 7,12,14,20,21,22,23,24,26,27,29,30,31,32,35,37,38D. EPL SHROUDS ARE LOOSE AT 8,9,10,12,15,20,21,22,23,24,25,26,28,29,31,32,33,34 39C. SECURED ALL BLANK TRIM SHROUDS AND ALL EPL SHROUDS LISTED ABOVE IAW CMM 25-21-65. ALL EPL OPS. TEST GOOD.
